Three-regular path pairable graphs

Faudree, RJ and Gyárfás, András and Lehel, Jenő (1992) Three-regular path pairable graphs. GRAPHS AND COMBINATORICS, 8 (1). pp. 45-52.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/119

Update Item Update Item